# SDR ASAA2019110861269

- Difficulty date: November 6, 2019
- Submitted: November 9, 2019
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 47,458 hours, 14,213 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT BRIEFLY GOT SINGLE FMC, SCRATCHPAD MESSAGE AND F/O'S MAP DISAPPEARED FOR DURATION OF FLIGHT. MAP DISPLAYED IN AMBER ON F/O'S MAP DISPLAY. GROUNDED - YES. ACCOMPLISHED BITE IAW B737-800 FIM 34-61 TASK 801. FOUND RESYNC MESSAGE IN RIGHT FMC. LEFT AND RIGHT FMC OPS CHECK GOOD IAW FIM 34-61 TASK 832.
